MathSciNet Relay Station
MathSciNet bibliographic data
MR666857 (83h:05062) 05C50 (05C05)
Chaiken, Seth A combinatorial proof of the all minors matrix tree theorem. SIAM J. Algebraic Discrete Methods 3 (1982), no. 3, 319–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement